# SDR DXTA2022111874130

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N217QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6080
- Aircraft time: 5,955 hours, 3,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMERGENCY EXIT SIGN LIGHT UNDER DIVAN IS INOP. // SIGNOFF// POWERED ON AIRCRAFT, DURING TROUBLESHOOTING OF AIRCRAFT GAINED ACCESS TO SIGN WIRING, UPON WIRING CHECKS AND VOLTAGE CHECKS FOUND PINS GOING TO LIGHT TO BE LOOSE AND INTERUPTION OF CONNECTION WAS SUBSEQUENTLY OCCURING, PROPERLY REINSTALLED CONNECTOR INTO MOLEX CONNECTOR AND OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED. ALL WORK DONE I/A/W CL650 AMM 33-51·00
